Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18247
Title: Iron K alpha linewidths in magnetic cataclysmic variables
Authors: Hellier, C
Mukai, K
Osborne, JP
First Published: 21-Jun-1998
Publisher: BLACKWELL SCIENCE LTD
Citation: MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 1998, 297 (2), pp. 526-530
DOI Link: 10.1046/j.1365-8711.1998.01557.x
ISSN: 0035-8711
Links: http://hdl.handle.net/2381/18247
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.